# SDR SIMA20210317004

- Difficulty date: March 17, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,692 hours, 33,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 15-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP ITEM , 2 EA FLOOR PNL SUPPORT ANGLES ARE CORRODED AT PAX DOOR CUTOUT BETWEEN FR 15 AND FR 18 AT STR 15 LT -C/A-REMOVED AND REPLACED 2 EA PAX DOOR FLOOR SUPPORT ANGLES BETWEEN FR15 AND FR18 STR 15L IAW SRM 51-40-02.
